# SDR FDEA200910273692

- Difficulty date: October 27, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 65289821
- Condition: Cracked
- Location: Ww Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W VERTICAL ANGLE IS CRACKED AT BS 870, RBL 8.  REMOVED CRACKED ANGLE IAW SRM 51-30-2 REV 101.  LOCATED DRILLED AND DEBURRED NEW ANGLE IAW SRM 51-30-5.  INSTALLED NEW ANGLE IAW SRM 51-30-2.
